# SDR AALA202107121598

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 55,257 hours, 34,639 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Surges
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AS AIRCRAFT DECELERATED ON LANDING ROLL OUT, AIRCRAFT SURGED WHILE APPLYING BRAKES AT APPROXIMATELY 20-30 KTS. BLED RIGHT BRAKE SYSTEM #3, #4, IAW AMM 32-42-00.
